# SDR WX0A2016060873168

- Difficulty date: June 6, 2016
- Submitted: June 8, 2016
- Operation: Air carrier
- Aircraft: N878GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53487
- Aircraft time: 38,492 hours, 23,553 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Odor
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT REAR F/A CALLED COCKPIT STATING SHE SMELLED ELECTRICAL ODOR, ELECTRICAL BURNING ODOR POSSIBLY.  2ND REAR F/A CONFIRMED SAME.  RETURN TO DEPARTURE. FIRE DEPT PERSONNEL CAME ONBOARD AFTER ORDERLY DEPLANNING OF PASSENGERS.  THEY SMELLED RESIDUAL ELECT ODOR FROM ROW 18-25 WITH APU OFF AND ALL ELECTRIC OFF ACFT.  C/W TC 21-059-002, TYPE 3, NO DISCREPANCIES NOTED.  REPLACED COALESER BAG IAW AMM 21-20-02. OPERATED AIR CONDITION SYS, NO ODORS NOTED. CHECKED OIL IN APU AND AIR CYCLE MACHINE. ALL CHECKS GOOD.
